International Journal of Mathematics and Mathematical Sciences
Volume 30 (2002), Issue 4, Pages 227-238
1Instituto de Matematicas, Universidad Nacional Autónoma de México, Av. Universidad s/n, col. Lomas de Chamilpa, Cuernavaca CP 62210, Morelos, Mexico
2Institute of Mathematics of the Romanian Academy, P.O. Box 1-764, Bucharest 70700, Romania
3Department of Mathematics, The Pennsylvania State University, 215 McAllister Building, University Park 16802, PA, USA
Received 6 February 2001; Revised 31 August 2001
Copyright © 2002 Araceli Bonifant and Marius Dabija. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We discuss the dynamics of the correspondences associated to
those plane curves whose local sections contract the Poincaré
metric in a hyperbolic planar domain.